# SDR VNAA0803007

- Difficulty date: March 15, 2008
- Submitted: March 21, 2008
- Operation: Air carrier
- Aircraft: N206PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7860
- Aircraft time: 10,046 hours, 10,366 cycles
- Engine: Ge CF343B1
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Damaged
- Location: Fuselage
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ON APPROACH A LIGHTNING STRIKE TO THE NOSE AREA.  MAINTENANCE PERFORMED A VISUAL EN ROUTE AND A DETAILED LIGHTNING STRIKE INSPECTION.  MAINTENANCE FOUND DAMAGE TO THE RADOME AND OTHER AREAS.  MAINTENANCE REPAIRED ALL DAMAGE IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL.  OPERATIONAL CHECKS WERE PERFORMED.  AIRCRAFT WAS RELEASED FOR SERVICE.
